Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algebraic approach to integer portfolio problems
Author(s) Francisco Jesus Castro-Jimenez, Jesús Gago-Vargas, Isabel Hartillo Hermoso, Justo Puerto, Jose Maria Ucha-Enriquez
TypeArticle in Journal
AbstractInteger variables allow the treatment of some portfolio optimization problems in a more realistic way and introduce the possibility of adding some natural features to the model. We propose an algebraic approach to maximize the expected return under a given admissible level of risk measured by the covariance matrix. To reach an optimal portfolio it is an essential ingredient the computation of different test sets (via Gröbner basis) of linear subproblems that are used in a dual search strategy.
KeywordsFinance, Portfolio, Non-linear integer programming, Gröbner bases
ISSN0377-2217
URL http://www.sciencedirect.com/science/article/pii/S0377221710007563
LanguageEnglish
JournalEuropean Journal of Operational Research
Volume210
Number3
Pages647 - 659
Year2011
Edition0
Translation No
Refereed No
Webmaster